MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN STEMMED PRECOAT TIBIAL COMPONENT SIZE 3; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN STEMMED PRECOAT TIBIAL COMPONENT SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products- nexgen lps-flex articular surface size e f 10mm catalog #: 00596403210 lot #: 63142340, nexgen gender solutions lps-flex porous femoral component size e right catalog #: 00576201552 lot #: 11015728, nexgen all poly patella size 32mm catalog #: 00597206532 lot #: 63283204.Report source: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
 
Event or Problem Description
It is reported that the patient underwent a knee arthroplasty revision to address pain and tibial component migration.No additional patient consequences were identified.Attempts have been made and no further information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The product was evaluated through photographic inspection and manufacturing review.Photographic review of the device showed surface wear on the polyethylene articular surface and surface scratches on the tibial tray.The device history records were reviewed and identified one (1) piece scrapped for unknown reasons that may be related to the event.However, a definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN STEMMED PRECOAT TIBIAL COMPONENT SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9199337
Report Number0002648920-2019-00750
Device Sequence Number13565304
Product Code JWH
UDI-Device Identifier00889024217577
UDI-Public(01)00889024217577
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number00598003701
Device Lot Number63472892
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;